# SDR GLBA20110628G

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,653 hours, 44,315 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Loose
- Location: Autofeather
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHEN THEY REDUCED POWER FROM 1200 TO IDLE THE LT ENGINE TRIED TO AUTOFEATHER, DISENGAGED AUTOFEATHER AND LANDED. MX RESECURED  THE CONNECTOR PLUG ON THE LT LOW PRESSURE AFX SWITCH, OPS CK GOOD.
